# SDR SWIA202265871

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N204SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000626
- Aircraft time: 14,286 hours, 8,048 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 921880 : CA SIDE WINDSHIELD CRACKED    (FLIGHT 5699 - FILED CLOSED)   REMOVED AND REPLACED CAPTAINS WINDSHIELD IN REFERENCE TO AMM 56-11-00. O[PS TEST GOOD AT THIS TIME, SEE CHILD FOR CURE TIME/CHECK.  / TORQUE WRENCH INFO : /  SN-K2120200 / DATE-1/2023
